Arerugi = [Allergy] · 2008
[Case of acute respiratory failure caused by drug-induced lung injury by shiniseihaito].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Nakajima Hirokazu, Sawaguchi Hirochiyo, Tsuji Fumio, Miyamoto Takeaki, Nakajima Shigenori, Tohda Yuji
Аннотация
We present a case of acute respiratory distress syndrome (ARDS) caused by allergic reactions to shiniseihaito. An 84-year-old woman showed acute interstitial pneumonia followed by ARDS after taking shiniseihaito for the treatment of rhinitis. The ARDS were markedly improved with corticosteroid therapy. This case was diagnosed as being induced by shiniseihaito because it was compatible with 4 of 5 of Camus's criteria. The stimulation index of the drug lymphocyte stimulation test with shiniseihaito increased after corticosteroid therapy had been tapered and suggested that the mechanism of acute interstitial pneumonia in this case was allergic reaction induced by shiniseihaito. This is the seventh reported case of drug induced lung injury by shiniseihaito. We recommend careful observation when this medicine is prescribed.